×

Found 3,839 Documents (Results 1–100)

100
MathJax

Keldysh-type problems with integral conditions for two-dimensional \(B\)-hyperbolic equations. (English. Russian original) Zbl 07514310

Mosc. Univ. Math. Bull. 76, No. 5, 221-229 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 5, 31-39 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On non-local problems for third order equation with Caputo operator and non-linear loaded part. (Russian. English summary) Zbl 07501556

Ufim. Mat. Zh. 13, No. 3, 45-57 (2021); translation in Ufa Math. J. 13, No. 3, 44-56 (2021).
MSC:  35M10 34K37 35R11
PDF BibTeX XML Cite
Full Text: DOI MNR

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference